# SDR FDEA202012313226

- Difficulty date: December 31, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 46,847 hours, 16,257 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273N10052
- Part serial: 00325
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GEAR DISAGREE WHEN LANDING GEAR LEVER SELECTED DOWN BEFORE LANDING.  NOSE GEAR INDICATED UNSAFE.  RAN QRH FOR GEAR DISAGREE AND EXTENDED GEAR VIA ALTERNATE EXTENSION.  EMERGENCY DECLARED.  REMOVED AND REPLACED NOSE LANDING GEAR LOCKING ACTUATOR, REF B757 AMM 32-34-02-4.  LEAK CHECK GOOD.  OPERATIONS CHECK GOOD, REF B757 AMM 32-34-00-5.  PERFORMED MULTIPLE GEAR SWINGS WITH ALL SYSTEMS, REF B757 32-32-00-5 FOR MLG AND NLG 32-34-00-5. ALL OPERATIONS CHECK GOOD.
